You are here:

Pharmacy/olmesartan side effects

Advertisement


Question
Dear sir,

I have sought your guidance as regards olmesartan 40. I have started it and my bp is under control since few days. I feel severe headache which appears to be a side effect. Will it disappear gradually ?

Or should I try telmisartan 80 in its place though I am not sure whether telmisartan is as effective as olmesartan.

I seek your views and not your recommendation. I shall highly obliged to receive your response.

Answer
Sir,
In  comparative studies olmesartan has proved to be  more  effective than telmisartan, and in large clinical trials  neither drug produced any headache which you have experienced. As a result it is difficult to  comment on the same, I would suggest you continue it for a few days, bt if the  headache does not settle down please revert to telmisartan.
All the best
Ravi Ghooi

Pharmacy

All Answers


Answers by Expert:


Ask Experts

Volunteer


Dr. Ravindra Bhaskar Ghooi

Expertise

I can provide information on drugs and medicines, their actions, uses, interactions and adverse effects. To avoid confusion, generic names of medicines may please be provided. I am a pharmacologist, having worked on animal and human pharmacology, and presently I am the Dean of Bilcare Research Academy, where we teach courses on clinical research. We dont work on saturdays and sundays, hence questions reachng me on these days will be replied on Monday, please bear with me.

©2016 About.com. All rights reserved.